# SDR IPXA2021051169300

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN L3 DOOR TORQUE BOX FWD LOWER WEB IS CRACKED AT LIGHTNING HOLE.REPAIRED CRACKED L3 DOOR JAMB INNER WEB BETWEEN STA 1250.75 & 1256.75 IAW VT-SAA EA 011-5310-01-A9060 REV. IR AND UPS EO MD11-5310-80323-A. (MAJOR)
